# SDR TWAA9904801

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: S417N5095
- Condition: Loose
- Location: Row 30-41
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EGRESS LIGHTS INOPERATIVE LT SIDE OF CABIN ROWS 30 TO 41 AND RT SIDE OF CABIN AT ROW 5.  OUTSIDE EMERGENCY LIGHTS WERE INOPERATIVE ON LT SIDE FWD AND AFT OF THE MOST REAR CABIN DOOR AND ON RT SIDE OF AIRCRAFT AFT OF THE FLAPS.  RECONNECTED JUMPER WIRE AT ROW 30 AND REPLACED LIGHT ASSEMBLY AT ROW 5 FOR THE EGRESS LIGHTS.  CLEANED SOCKETS FOR EACH OF THE 3 EXTERIOR EMERGENCY LIGHTS.  CHECK-C 1-14-99 LAX.
